# SDR ASAA2016093018163

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,941 hours, 8,925 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Lt Fuel Qty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT QTY INDICATOR AT FUEL PANEL IS BLANK.  ACFT GROUNDED. ACCOMPLISHED FIM 28-21 TASK 804 WITH NO CURRENT FAULTS FOUND.  INDICATIONS NORMAL AT REFUEL PANEL.
